What could be the cause for continuous spotting with groin pain?
User rating for this question
Prefer tested negative but ive been spotting since Monday 6th XXXXXXX .heavier last three days. Groin pain. Broke hip age 11. Sharp pains anywhere often I associate to weather..heat wave atm.
Posted Wed, 5 Feb 2014 in General Health
Answered by Dr. Aarti Abraham 44 minutes later
Brief Answer: ELABORATE MORE. Detailed Answer: Hello Thanks for writing to us with your health concern. Please elaborate more regarding your health concern. Spotting continuously since 6th of January requires evaluation. First of all please take a pregnancy test to rule out pregnancy, miscarriage or an ectopic pregnancy. Any kind of stress, tension, weight gain, late nights, erratic eating habits, ingestion of hormonal medications - all this can cause spotting. A gynecological evaluation is in order to rule out polycystic ovarian syndrome, hypothyroidism, endometrial hyperplasia - please undergo an internal check up 9 Per vaginum and per speculum ), pelvic ultrasound scan and tests such as FSH, LH, TSH, prolactin, OGTT, DHEAS, free testosterone. All the best. PLease feel free to discuss further.
Follow-up: What could be the cause for continuous spotting with groin pain? 2 hours later
My last period ended 14 December. It was heavy and clotted. I've experimented with recreational drugs threevtimes I'm six months..I have been on holiday. I have left my partner but I don't feel stressed. I have a new sexual partner. I ache with weather. I gave ongoing groin pain. I look pregnant. Bloated. But test negative. I'm not tired...but my stomach feels ticklish.
Answered by Dr. Aarti Abraham 51 minutes later
Brief Answer: DETAILED BELOW Detailed Answer: Hello The drugs could cause menstrual irregularities. Other reasons can be travelling and change of climate. If the tests are negative, you are not pregnant. Get your thyroid hormones checked - disturbances in thyroid function can cause most of your symptoms. ALso the other investigations as outlined. Take care.